# SDR FQAR2018060500033

- Difficulty date: May 30, 2018
- Submitted: June 5, 2018
- Operation: General aviation
- Aircraft: N419PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843413
- Aircraft time: 20,471 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 62087810
- Condition: Cracked
- Location: Lt Wing
- Part time: 20,471 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION FOUND LEFT WING TOP SKIN CRACKED.
